# SDR C2XA09TY137A

- Difficulty date: July 4, 2009
- Submitted: July 4, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 24,002 hours, 22,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: B6245305
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE MAIN DOOR AND THE SERVICE DOOR INOP.  REMOVED AND REPLACED THE LIGHT SOCKETS IAW EMB AMM 33-50-06.  OPS CHECK GOOD.
